# SDR DJFA20141019001

- Difficulty date: October 19, 2014
- Submitted: November 6, 2014
- Operation: Air carrier
- Aircraft: N440FL
- Make and model: Beech 400A
- Aircraft serial: RK289
- Aircraft time: 8,901 hours, 7,458 cycles
- System (JASC): 2160 · Cabin Temperature Control System
- Part: Control Valve
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: A

## Discrepancy

AIRCRAFT DIVERTED FOR UNCONTROLLABLE HEAT, WITH VISIBLE SMOKE IN COCKPIT.  THE COCKPIT TEMP CONTROL VALVE WAS REPLACED.  IT WAS ALSO NOTICED THAT THE TEMP CONTROL VALVE LINES WERE SWAPPED.  LINES WERE ALSO INSTALLED IN CORRECT POSITION.  OPS CHECKS WERE GOOD AND THE AIRCRAFT RETURNED TO SERVICE.
